Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Generic hyperbolicity of stationary solutions for a reaction-diffusion system

Full text
Author(s):
Broche, Rita de Cassia D. S. [1] ; Pereira, Marcone C. [2]
Total Authors: 2
Affiliation:
[1] Univ Fed Lavras, Dept Ciencias Exatas, BR-37200000 Lavras, MG - Brazil
[2] Univ Sao Paulo, Escola Artes Ciencias & Humanidades, BR-03028000 Sao Paulo - Brazil
Total Affiliations: 2
Document type: Journal article
Source: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS; v. 72, n. 12, p. 4638-4648, JUN 15 2010.
Web of Science Citations: 0
Abstract

In this paper, we study the generic hyperbolicity of equilibria of a reaction-diffusion system with respect to nonlinear terms in the set of C(2)-functions equipped with the Whitney Topology. To accomplish this, we combine Baire's Lemma and the usual Transversality Theorem. (C) 2010 Elsevier Ltd. All rights reserved. (AU)

FAPESP's process: 06/06278-7 - Generic properties of partial differential equations
Grantee:Marcone Corrêa Pereira
Support type: Regular Research Grants